# SDR USAA980417

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201138
- Condition: Damaged
- Location: Bs 189
- Part time: 31,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH HOLE IN FORWARD FUSELAGE STATION 189, 2 FT FORWARD AND 1 FT DOWN FROM 1ST OFFICERS WINDOW ON SKIN.  REPAIRED EXISTING INTERMI REPAIR TO PERMANENT REV A PER EA 58180A.  (M)
